# SDR 2007UALA04957

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,546 hours, 34,220 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN FUEL TANK LT RIB LOWER CHORD CRACKED WBL 135.5 BETWEEN WING STRINGERS S2 AND S3.  CRACK IS APPROXIMATELY 2.5 INCH LONG & ORIGINATES IN THE CUTOUT RADIUS OF THE LOWER RIB CHORD.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGE, FABRICATED & INSTALLED REPAIR TEE, VERTICAL STIFFENER & FILLER.
